# SDR AALA202312264557

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 65,251 hours, 26,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. ADJUSTED LAVATORY DOOR.
